On permutable quadratic inversions in plane with two common singular points
Jachanová, Jaroslava
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 11 (1971), p. 29-36 / Harvested from Czech Digital Mathematics Library
Published online : 1971-01-01
Classification:  14E05,  50D25,  51N15
@article{119951,
     author = {Jaroslava Jachanov\'a},
     title = {On permutable quadratic inversions in plane with two common singular points},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {11},
     year = {1971},
     pages = {29-36},
     zbl = {0272.50016},
     mrnumber = {0333943},
     language = {en},
     url = {http://dml.mathdoc.fr/item/119951}
}
Jachanová, Jaroslava. On permutable quadratic inversions in plane with two common singular points. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 11 (1971) pp. 29-36. http://gdmltest.u-ga.fr/item/119951/

S. S. Subramanyam On permutable quadratic involutions, (J. Indian. math. Soc. 1963/64). (1963) | MR 0185501 | Zbl 0132.14805

B. Bydžovský Úvod do algebraické geometrie, (Praha, JČMF 1948). (1948)